MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2816C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that a ct carried out 8 years later showed the graft was not apposed on the posterior aspect at the level of the top of the graft and angulated angiography showed a type ia endoleak.The bifurcated stent graft was fully expanded and sealed on the anterior surface, but not the posterior surface.The aorta was measuring 30mm at the level of the posterior graft marker.A 32mm cuff (etcf3232c49e) was implanted up to the level of the right renal artery gaining approximately 6mm of graft above the bifurcated stent graft on the posterior aspect.Eight endoanchors were then implanted, mainly on the posterior lateral side.After ballooning, the angiography showed a persistent type ia endoleak with much diminished rate of flow.As per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported, and the patient is being monitored.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8539166
Report Number2953200-2019-00536
Device Sequence Number1730964
Product Code MIH
UDI-Device Identifier00613994762498
UDI-Public00613994762498
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2013
Device Model NumberENBF2816C145E
Device Catalogue NumberENBF2816C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR